Jump to content
CrazyBoards.org

Recommended Posts

Hi all,

So I have been taking 14mg of Navane for quite a while now (3-4 months maybe) and I have never had the munchies as bad as I've had last night and tonight. I am also taking 5mg of Zyprexa, which I am tapering down to 2.5mg starting tonight (doctor's orders). Does anyone know why I am having this new side effect so late in the game? I haven't had a dosage increase in about a month (12mg to 14 mg), so I'm unsure if it's that.

All I want to do is eat eat eat and its problematic. I see the pdoc in exactly one week, and its not urgent enough of a problem to call her so I'll wait it out but I'm curious if anyone has any idea as to what's going on in my body!

Thanks!

Link to comment
Share on other sites

My guess would be the Zyprexa. Maybe it's because winter is coming. Do you have the urge to find a cave? :)

Haha, no there has been no cave searching in my part of town. I'm interested that you all said zyprexa even though my dosage is so low and the navane is pretty moderate. Who would have thought that the hunger side effect would be that strong?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...